Access count of this item: 77

Files in This Item:
File Description SizeFormat 
0880-17.pdf1.11 MBAdobe PDFView/Open
Title: 区間解析を用いた非線形常微分方程式に対する境界値問題の解の存在の数値的検証法(数値計算アルゴリズムの現状と展望)
Authors: 大石, 進一  KAKEN_name
Author's alias: Oishi, Shin'ichi
Issue Date: Jul-1994
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 880
Start page: 134
End page: 149
Appears in Collections:The State of the Art of Scientific Computing and Its Prospect

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.